Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the classification of transitive effective actions on Stiefel manifolds


Authors: Wu-yi Hsiang and J. C. Su
Journal: Trans. Amer. Math. Soc. 130 (1968), 322-336
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9947-1968-0221529-1
MathSciNet review: 0221529
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Some remarks about Lie groups transitive on spheres and tori, Bull. Amer. Math. Soc. 55 (1949), 580-587. MR 0029915 (10:680c)
  • [2] -, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. (2) 57 (1953), 115-207. MR 0051508 (14:490e)
  • [3] -, La cohomologie $ \bmod \;2$ de certains espaces homogènes, Comment. Math. Helv. 27 (1953), 165-197. MR 0057541 (15:244h)
  • [4] -, Les bouts des espaces homogènes de groupes de Lie, Ann. of Math. 58 (1953), 443-457. MR 0057263 (15:199c)
  • [5] A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 485-538. MR 0102800 (21:1586)
  • [6] C. Chevalley, Theory of Lie groups, Princeton Univ. Press, Princeton, N. J., 1946.
  • [7] A. Dold, Über fasernweise Homotopieäquivalenz von Faserräumen, Math. Z. 62 (1955), 111-136. MR 0073986 (17:519d)
  • [8] J. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. 81 (1965), 211-264. MR 0174052 (30:4259)
  • [9] J. Milnor, J. C. Moore, and E. Spanier, Two remarks on fiber homotopy type, Pacific J. Math. 10 (1960), 585-590. MR 0117750 (22:8524)
  • [10] D. Montgomery and H. Samelson, Transformation groups of spheres, Ann. of Math. 44 (1943), 454-470. MR 0008817 (5:60b)
  • [11] J. Poncét, Groupes des Lie compacts de transformations de l'espace euclidien et les spheres comme espaces homogènes, Comment. Math. Helv. 33 (1959), 109-120. MR 0103946 (21:2708)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0221529-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society